Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Computing isogeny covariant differential modular forms


Author: Chris Hurlburt
Journal: Math. Comp. 74 (2005), 905-926
MSC (2000): Primary 11F11; Secondary 12H05
Published electronically: October 29, 2004
MathSciNet review: 2114654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present the computation modulo $p^2$ and explicit formulas for the unique isogeny covariant differential modular form of order one and weight $\chi _{-p-1,-p}$ called $f_{\operatorname{jet}}$, an isogeny covariant differential modular form of order two and weight $\chi _{-p^2-p,-1,-1}$ denoted by $f_{\operatorname{jet}}h_{\operatorname{jet}}$, and an isogeny covariant differential modular form $h_{\operatorname{jet}}$ of order two and weight $\chi _{1-p^2,0,-1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11F11, 12H05

Retrieve articles in all journals with MSC (2000): 11F11, 12H05


Additional Information

Chris Hurlburt
Affiliation: Department of Mathematics, Northern Illinois University, DeKalb, Illinois 60115
Email: hurlburt@math.niu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01721-1
PII: S 0025-5718(04)01721-1
Received by editor(s): January 14, 2004
Received by editor(s) in revised form: April 16, 2004
Published electronically: October 29, 2004
Additional Notes: This research was supported in part by NSA grant MDA904-03-1-0031
Article copyright: © Copyright 2004 American Mathematical Society